# SDR UIEA2022042500389

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 PYLON VALVE ACCESS PNL #472ER FOUND 1EA SCREW HOLE ELONGATED( #3 PYLON VAVLE ACCESS PNL #472ER 1EA SCREW HOLE ELONGATED AREAS REPAIRED IAW RI-54-50-15536 REV A )
